| Model Number |
MMT-523LNAB |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/25/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had a compromised force sensor system alarm.Customer also reported that the drive support cap was sticking out.Blood glucose level at the time of the incident was 140 mg/dl.The customer was advised that the insulin pump would be replaced and agreed to return the product for analysis.